# SDR CALA9701521

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14090
- Make and model: Doug DC-10-30
- Aircraft serial: 46553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN RT WHEEL WELL LOWER AFT BULKHEAD OUTBOARD STIFFENER.  THE STIFFENER WAS REMOVED AND A REPLACEMENT STIFFENER WAS FABRICATED AND INSTALLED IAW SRM 51-31-00 AND 51-10-00.
